Alert archive / Maine / High Wind Warnings in 2023
High Wind Warning 2, NWS Caribou, ME
NWS Caribou, ME issued this high wind warning at Oct 7, 2023, 9:58 PM EDT for Aroostook County, Maine. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Oct 7, 2023, 9:58 PM EDT (01:58 UTC)
- Expired
- Oct 8, 2023, 6:42 AM EDT
- In force
- 9 hr
- Issued by
- NWS Caribou, ME
County Aroostook County, ME
The radar
The Caribou radar (KCBW), 92 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 1:00 AM EDT | NON-TSTM WND DMG | 3 Ssw Masardis, ME | Large 11 to 13 in diameter poplar tree down and partially blocking Route 11 northbound lanes. Time is estimated. |
| Oct 8, 1:00 AM EDT | NON-TSTM WND DMG | 5 Wnw Merrill, ME | 3 trees (8-10 in diameter) uprooted. Location is near intersection of Route 212 and Route 11. Time is estimated. |
| Oct 8, 1:00 AM EDT | NON-TSTM WND DMG | 7 Ese Oxbow, ME | Two 5 to 7 inch diameter trees uprooted and on the cable lines. Time is estimated. |
| Oct 8, 1:00 AM EDT | NON-TSTM WND DMG | 7 Nw Merrill, ME | 2 uprooted trees (approx 8 in diameter) partially blocked Route 11 northbound lane. Time is estimated. |
| Oct 8, 1:00 AM EDT | NON-TSTM WND DMG | 8 Nw Merrill, ME | 7 to 9 inch diameter tree uprooted and laying on the cable lines. Time is estimated. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 2.0 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 40 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 828 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
737 WWUS71 KCAR 080158 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 958 PM EDT Sat Oct 7 2023 MEZ001-002-006-081000- /O.UPG.KCAR.WI.Y.0005.231008T0500Z-231008T1400Z/ /O.NEW.KCAR.HW.W.0002.231008T0158Z-231008T1400Z/ Northwest Aroostook-Northeast Aroostook-Southeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Houlton, Hodgdon, Sherman, and Smyrna Mills 958 PM EDT Sat Oct 7 2023 ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EDT SUNDAY... * WHAT...East winds 15 to 25 mph with gusts up to 55 mph. * WHERE...Northwest Aroostook, Northeast Aroostook and Southeast Aroostook Counties. * WHEN...Until 10 AM EDT Sunday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected, especially with leaves still on the trees. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ MEZ016-017-029-030-081000- /O.CON.KCAR.WI.Y.0005.000000T0000Z-231008T1000Z/ Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington- Including the cities of Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 958 PM EDT Sat Oct 7 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WHAT...East winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Interior Hancock, Central Washington, Coastal Hancock and Coastal Washington Counties. * WHEN...Until 6 AM EDT Sunday. * IMPACTS...Strong winds may blow down limbs, trees, and powerlines. Isolated to scattered power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ MEZ032-081000- /O.CON.KCAR.WI.Y.0005.231008T0500Z-231008T1400Z/ Northern Washington- Including the cities of Danforth, Vanceboro, and Topsfield 958 PM EDT Sat Oct 7 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 AM EDT SUNDAY... * WHAT...East winds 10 to 20 mph with gusts up to 50 mph expected. * WHERE...Northern Washington County. * WHEN...From 1 AM to 10 AM EDT Sunday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and isolated power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
2 follow-up statements
629 WWUS71 KCAR 080813 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 413 AM EDT Sun Oct 8 2023 MEZ016-017-029-030-080915- /O.CAN.KCAR.WI.Y.0005.000000T0000Z-231008T1000Z/ Interior Hancock-Central Washington-Coastal Hancock- Coastal Washington- Including the cities of Amherst, Aurora, Dedham, Eastbrook, Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, Ellsworth, Bar Harbor, Bucksport, Orland, Castine, Eastport, Perry, Machias, and Cherryfield 413 AM EDT Sun Oct 8 2023 ...WIND ADVISORY IS CANCELLED... $$ MEZ032-080915- /O.CAN.KCAR.WI.Y.0005.000000T0000Z-231008T1400Z/ Northern Washington- Including the cities of Danforth, Vanceboro, and Topsfield 413 AM EDT Sun Oct 8 2023 ...WIND ADVISORY IS CANCELLED... $$ MEZ001-002-006-081400- /O.CON.KCAR.HW.W.0002.000000T0000Z-231008T1400Z/ Northwest Aroostook-Northeast Aroostook-Southeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Houlton, Hodgdon, Sherman, and Smyrna Mills 413 AM EDT Sun Oct 8 2023 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northwest Aroostook, Northeast Aroostook and Southeast Aroostook Counties. * WHEN...Until 10 AM EDT this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected, especially with leaves still on the trees. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$
631 WWUS71 KCAR 081042 NPWCAR URGENT - WEATHER MESSAGE National Weather Service Caribou ME 642 AM EDT Sun Oct 8 2023 MEZ001-002-006-081145- /O.CAN.KCAR.HW.W.0002.000000T0000Z-231008T1400Z/ Northwest Aroostook-Northeast Aroostook-Southeast Aroostook- Including the cities of Allagash, Clayton Lake, Madawaska, Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, Mars Hill, Ashland, Houlton, Hodgdon, Sherman, and Smyrna Mills 642 AM EDT Sun Oct 8 2023 ...HIGH WIND WARNING IS CANCELLED... Winds will continue to gust to near 45 mph this morning but the high wind threat has ended. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this high wind warning went out at Oct 7, 7:42 PM EDT, 2 hours 16 minutes earlier.
Area forecast discussion, Oct 7, 7:42 PM EDT, 2 hours 16 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
742 PM EDT Sat Oct 7 2023
.SYNOPSIS...
Low pressure lifts northwest across Maine tonight, then
continues into Quebec on Sunday. This low then meanders near
the Quebec-Ontario border Sunday night through Tuesday night,
then slowly tracks east towards the Canadian Maritime Provinces
Wednesday and Thursday.
&&
.NEAR TERM /THROUGH SUNDAY/...
730pm update...Little change was made to the forecast. The
rainfall aspect is initializing well with an axis of the
heaviest rain through the Midcoast/coastal Hancock County and
into southern Penobscot and Piscataquis counties. The heaviest
rain in this axis will occur over the next 6 hours. Rainfall
rates are not overly impressive, but overall totals of 3 to 5
inches seem likely to cause some flooding issues by late evening
into the overnight hours.
The other big concern are the winds. Winds should ramp up
quickly on the Hancock County coast in the next couple of
hours...and spread northward through the night. Guidance still
varies wildly on the strength of the 925mb jet for the next 6 to
9 hours. While an inversion will cap mixing, a mixing depth of
an extra few hundred feet or a thousand feet could have big
implications. Did bump up gusts in eastern Aroostook later
tonight where the LLJ may be weaker, but the mixing depth will
be greater. With leaves still on trees, gusts over 50 mph will
cause quite a bit of damage and result in power outages.
Previous discussion...
A cutoff low over the eastern Great Lakes absorbs the remains of
Philippe tonight, then lifts north into Western Quebec on
Sunday.
The result will be a wet night tonight, with periods of heavy
rainfall. The CAMs are beginning to settle on the idea that the
core of the heaviest rainfall will be over central region from
the mid-coast region on north into the Central Highlands. The
rain then tapers off from SE to NW from early Sunday morning
into Sunday afternoon. When all is said is done around 1 to 4
inches should fall across the area, with locally higher amounts
of around 5 inches or so probable from the Penobscot Bay region
north through the Central Highlands. As a result, the Flood
Watch continues without change. One other item that could help
accentuate the locally heavy rainfall is the potential for some
thunder this evening mainly across Downeast Maine. Lightning has
been consistently tracking to the NW well offshore and it seems
sufficient low level instability should be around into the
evening hours over Downeast Maine to support its continuation
there.
With the track of the storm settling over/just west of
Penobscot Bay then on north-northwest to just east of Quebec
City - still appear on track for the strongest winds to be over
Downeast Maine and then along the eastern/northern boarder with
Canada - so no changes to the wind advisory as well. Still
appear on track for peak gusts to around 50-55 mph over coastal
Downeast and 45-50 mph elsewhere over the advisory region. If
the storm tracks a little farther W, then its possible the wind
advisory might need to be expanded west to include zones 5 and
11. For now, even with a 65-70kt low level jet progged over
coastal Downeast Maine, it looks like mixing should be limited
enough so that less than 2/3 of that reaches the surface. As a
result, expect wind gusts to stay below High Wind Criteria at
this time.
Also, the threat for high surf and dangerous rip currents
remains on Sunday across coastal Downeast Maine, the high surf
advisory is continued there.
Lows tonight will be around 20 degrees above normal, ranging
mainly in the 50s, and will be highest across the wind advisory
area. Highs on Sunday should be from near to around 5 degrees
above normal, ranging mainly from the mid 50s across Northern
Somerset to lower 60s across most of Eastern Maine.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
The rain showers from the tropical system will end as dry air
moves in from the south on Sunday night. Extended models show
some clearing occurring with the mid level dry slot, which will
help with diurnal cooling into the 40s. The dry air and S flow
should help to keep fog out of the majority of the area,
however, moist soil could produce patchy fog in the east. By
Monday, breezy, cool conditions are expected with scattered
showers mainly to the east due to shortwave energy wrapping
around the low centered north of the Great Lakes. By Monday
night, isolated to scattered showers are possible in the north
and east. Temps expected to be near normal. By Tuesday, models
differ in the extent of the scattered showers in the afternoon,
so decided to go with the NBM as the next system begins to push
the low out of the region. Expected cloudy conditions with
showers across the region with temps in the upper 50s to low
60s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
The next vertically stacked low pressure system will develop in
the Great Plains, then push NE which will move the current
system across Quebec and NB, then out towards the maritimes.
This will make for an active rest of the week. Expect showers
from Wednesday into Thursday. The next possible break in the
rain should be Friday night and Saturday before the next low
pressure system move in. As of this update, the models are
inconsistent with the track and the timing of the system, so
went with the NBM and slight chance of rain through the rest of
the weekend. Expect seasonally normal high temps and above
normal low temps.
&&
.AVIATION /23Z SATURDAY THROUGH THURSDAY/...
NEAR TERM: MVFR at southern terminals and VFR with occasional
MVFR at northern terminals to start. Still appears IFR or lower
at all terminals by early evening at southern terminals and by
around midnight at northern terminals. Conditions should improve
to MVFR at southern terminals mid-late Sunday morning.
E-SE winds 10-15KT with some gusts to 20-25KT become generally E
throughout by evening increasing to 15-20KT with gusts 25-30KT.
Winds increase towards midnight out of the E-ENE with 30-40KT
gusts. Winds gradually diminish from S to N early Sunday
morning. Winds remain out of the E-ESE at northern terminals
Sunday morning with gusts of around 20KT. At southern terminals
wind gusts abate as winds go S around sunrise and decrease to
around 10KT. Could see some gusts at S terminals in the late
morning to around 20KT as winds veer to the SW-WSW.
LLWS likely at all terminals for some if not all of tonight.
SHORT TERM: Sun night-Tue...Mainly VFR with possible MVFR/IFR
in rain showers for north. S winds 5-0 kts.
Tue night-Wed...MVFR/IFR in rain showers. SE winds 5-10 kts.
Thursday...VFR with brief MVFR in the morning. W winds around 5
kts.
&&
.MARINE...
NEAR TERM: Gales tonight into early Sunday morning on all
waters. There is a very low end chance that gusts to storm force
could occur, but this probability is too low to reflect in the
forecast or the HWO. SCA conditions on all waters for the
remainder of Sunday.
In addition, thunderstorms are possible over the waters this
evening.
SHORT TERM: Though winds should decrease below SCA conditions by
Sunday night, waves are expected to remain above SCA criteria
into Monday afternoon. Then conditions should remain below SCA
conditions for the rest of the period.
&&
.HYDROLOGY...
Despite the recent dry spell soil moisture remains much above
normal. In addition area stream flows are in the normal to much
above normal range. T6 hour flash flood guidance given the
drier recent days is in the 2-3" range from north to south
across the CWA. Widespread 1-4" of rain with isolated areas up
to 5" possible are expected from late today into Sunday
afternoon. WPC continues with a "Slight Risk" of flash flooding
over the area, which means scattered flash flooding is possible.
It will remain mainly localized impacting small streams, creeks
and urban poor drainage areas. As a result a Flash Flood Watch
continues from mid afternoon through 12Z Sunday across most of
Downeast Maine and the Bangor Region and late this afternoon
until 18Z Sunday elsewhere.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch through Sunday afternoon for MEZ001>006-010-011-
031-032.
Wind Advisory from 1 AM to 10 AM EDT Sunday for MEZ001-002-006-
032.
Flood Watch through Sunday morning for MEZ015>017-029-030.
Wind Advisory until 6 AM EDT Sunday for MEZ016-017-029-030.
High Surf Advisory from 6 AM to 6 PM EDT Sunday for MEZ029-030.
MARINE...Gale Warning until 8 AM EDT Sunday for ANZ050>052.
&&
Near Term...Maloit/MCW
Short Term...LaFlash
Long Term...LaFlash
Aviation...Maloit/MCW/LaFlash
Marine...Maloit/MCW/LaFlash
Hydrology...Hazardous weather outlook, Oct 7, 9:58 PM EDT, 0 minutes before
Hazardous Weather Outlook National Weather Service Caribou ME 958 PM EDT Sat Oct 7 2023 MEZ003>005-010-011-031-090200- Northern Somerset-Northern Piscataquis-Northern Penobscot- Central Piscataquis-Central Penobscot-Southern Piscataquis- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... This Hazardous Weather Outlook is for Central Highlands Maine, North Woods Maine and Penobscot Valley Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ016-017-090200- Interior Hancock-Central Washington- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... This Hazardous Weather Outlook is for Interior DownEast Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ015-090200- Southern Penobscot- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for Penobscot Valley Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ001-002-006-090200- Northwest Aroostook-Northeast Aroostook-Southeast Aroostook- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 10 AM EDT SUNDAY... This Hazardous Weather Outlook is for Far Eastern Maine and Far Northern Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ029-030-090200- Coastal Hancock-Coastal Washington- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY... ...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT SUNDAY... This Hazardous Weather Outlook is for Coastal DownEast Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MEZ032-090200- Northern Washington- 958 PM EDT Sat Oct 7 2023 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON... ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 AM EDT SUNDAY... This Hazardous Weather Outlook is for Far Eastern Maine. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ050>052-090200- Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM- Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM- Intra Coastal Waters from Schoodic Point, ME to Stonington, ME- 958 PM EDT Sat Oct 7 2023 ...GALE WARNING IN EFFECT UNTIL 8 AM EDT SUNDAY... This Hazardous Weather Outlook is for Atlantic Coastal Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Gales are possible late Saturday through early Sunday morning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Oct 7, 9:18 PM EDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
918 PM EDT Sat Oct 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM Non-Tstm Wnd Gst 3 SE Brooklin 44.24N 68.53W
10/07/2023 M50 MPH Hancock ME Mesonet
Mesonet station CW6014 Naskeag.
&&
NCLocal storm report, Oct 7, 9:21 PM EDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
921 PM EDT Sat Oct 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Rain Brooklin 44.27N 68.57W
10/07/2023 M2.29 inch Hancock ME Mesonet
Mesonet station CW6596 Brooklin School.
&&
NCLocal storm report, Oct 7, 9:42 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Caribou ME
942 PM EDT Sat Oct 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM Rain 3 SE Castine 44.36N 68.75W
10/07/2023 M2.76 inch Hancock ME Mesonet
Mesonet station FW9580 Brooksville - 3.5
ESE.
&&
NCThe office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 10:37 PM EDT | Areal Flood Advisory | CAR | Hancock, Penobscot | 3 hr |
| Oct 7, 11:47 PM EDT | Areal Flood Advisory | CAR | Piscataquis | 3 hr |
| Oct 8, 4:06 AM EDT | Small Craft Advisory | CAR | 40 hr |
Nearby
High Wind Warnings in Maine, 2023Every high wind warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.